Siirry sisältöön
Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 60 mg Fexofenadine HCI Antihistamine Pill, 24-Count

Price:

16,47 €


Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 60 mg Fexofenadine HCI Antihistamine Pill, 24-Count

https://nutricity.fi/shop/brswigyapj5gadlu-allegra-adult-12-hour-allergy-relief-tablets-non-drowsy-indoor-and-outdoor-allergy-medicine-60-mg-fexofenadine-hci-antihistamine-pill-24-count-235645 https://nutricity.fi/web/image/product.template/235645/image_1920?unique=a22a0a9

Stock Expiry Date*: 05-05-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • INCLUDES: One (1) 24-count pack of Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
  • 12-HOUR RELIEF: Take Allegra antihistamine pill day or night for 12 hours of relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Allegra 12-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

16,47 € 16.47 EUR 16,47 € Verollinen

Not Available For Sale

(0,69 € / Units)

Displayed price includes all duties & taxes.

  • Merkki
  • Maku
  • Yksikkömäärä
  • Kohtalomake
  • Tuotteen paino
  • Tuotehyödyt
  • Eräiden lukumäärä
  • Annostus
  • Valmistaja
  • Ainesosat
  • Tuotetyyppi
  • Tuotteen erityiskäyttö
  • Vaikuttavat aineet
  • UPC
  • Maailmanlaajuinen kauppatunnus
  • Pakkaustyypin nimi
  • Kohdeyleisö
  • Nettosisältö
  • Merkki
  • Iän kuvaus
  • Konttityyppi
  • Valmistaja Osanumero
  • Mallinumero
  • Tuotteen mitat
  • Lisäominaisuudet
  • Kohdekäyttö Kehon osa

Tätä yhdistelmää ei ole olemassa.

Ota Yhteyttä
Allergialääkkeet
Tuotehyödyt Silmän hoito, Allergian hallinta, Selkäkipu
Annostus Tabletti, Tabletit
Tuotteen erityiskäyttö Aivastelu, Kurkku, Vesisilmät, Kutittava nenä, Runny Nenä
Lisäominaisuudet runny nose, watery eyes, itchy, This powerful antihistamine tackles your toughest indoor and outdoor allergy symptoms, including:Sneezing, Itchy Nose and Throat.
Merkki Allegra
Maku Ei makua
Yksikkömäärä 24
Kohtalomake Tabletit
Tuotteen paino 18.14 g
Eräiden lukumäärä 1
Valmistaja Chattem Inc.
Ainesosat Fexofenadine HCI - 60 mg
Tuotetyyppi Allergialääkkeet
Vaikuttavat aineet Feksofenadiini
UPC 041167413142
Maailmanlaajuinen kauppatunnus 00041167413142
Pakkaustyypin nimi Läpipainopa
Kohdeyleisö Unisex- aikuiset
Nettosisältö 24 Count
Merkki Allegra
Iän kuvaus Aikuiset
Konttityyppi Laatikko
Valmistaja Osanumero Alleg214
Mallinumero Alleg214
Tuotteen mitat 4.5 x 1.25 x 2.81 inches
Kohdekäyttö Kehon osa Silmät
  • Buy Four or More Offer

    Saat 5 % alennuksen, kun ostat vähintään 4 tuotetta

  • Next Purchase Offer
    Saa 5% alennusta seuraavasta ostoksestasi.
  • Ships From(Finland)
    Tilaukset käsitellään ja lähetetään Brooklynista, Yhdysvalloista.
  • Delivery Offer(Finland)
    Ilmainen toimitus kelvollisille tilauksille.
Delivery Detail
Arvioi toimitusaika: 12-26 päivää (Kansainvälinen).
3-6 päivää (Kotimaan)
Safe Checkout
Varmistettu turvallinen kassaprosessi
Return Policy

30 päivän palautustakuu
Luottamusta tukevat ostokset 30 päivän palautustuen kanssa.

Free Return Pickup
Ilmainen palautusnouto saatavilla
Hoida palautukset ovelta ilman lisäkustannuksia.
SKU
BRSWIGYAPJ5GADLU
Kategoria
Terveydenhuolto , Yli-Counter lääkitys , Allergia, sinus ja astma , Allergialääkkeet
Barcode
041167413142
Tags

 

For your allergy symptoms, nothing works faster* than Allegra Adult 12-Hour Allergy Relief Tablet. Allegra allergy relief medicine starts working in one hour to give you round-the-clock relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill provides 12-hours of allergy relief that doesn’t make you drowsy and affect your normal brain function. Take up to two pills daily for a full day of symptom relief. Each tablet is formulated with active ingredient fexofenadine to provide powerful relief from outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. Stock up on Allegra 12-Hour Tablets for fast*, effective allergy relief. *Starts working in one hour.

Important information

Safety Information

Use only as directed

Indications

For treatment of indoor and outdoor allergy symptoms

Ingredients

Fexofenadine HCI - 60 mg

Directions

Adults and children 12 years of age and older: Take one 60 mg tablet with water every 12 hours; do not take more than 2 tablets in 24 hours. Children under 12 do not use. Adults 65 and older, consult doctor. Use only as directed

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.5 x 1.25 x 2.81 inches; 0.63 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Vastuuvapauslauseke

Ravintolisät eivät ole lääkkeitä. Tällä verkkosivustolla myytävät tuotteet eivät ole tarkoitettu diagnosoimaan, hoitamaan, parantamaan tai estämään mitään sairautta. Jos sinulla on jokin sairaus, kysy aina neuvoa pätevältä terveydenhuollon ammattilaiselta ennen käyttöä. Yksilölliset tulokset voivat vaihdella. Tilauksen tekemällä sitoudut noudattamaan oman maasi tuontisääntöjä. Peitämme soveltuvat tullit ja verot, jos niin on ilmoitettu.

*Vanhentumispäivämäärätiedot:
Huomioithan, että viimeinen käyttöpäivä voi vaihdella erästä toiseen. Takaan kuitenkin, että kaikki asiakkaillemme toimitetut tuotteet ovat voimassa olevia ja eivät ole vanhentuneita toimitushetkellä.